Dizziness

Dizziness

It seems like I have constant dizziness. Is this a side effect of epilepsy or all the meds I’m on. Does anyone else experience this? It sucks so bad. Any input will help. I see a new neurologist next month as my old one left. I had finally found one who listened and explained things and now he’s moved. I feel like it’s a never ending cycle. Thank you all.

A MyEpilepsyTeam Member said:

I used to get dizzy if I was starting new medication and the dosage my neurologist gave me was too high for my body to cope with so he'd reduce it and if the dizziness stopped then we'd know that was the problem.
Does the dizziness feel stronger just after you've taken your meds?

posted 4 months ago
A MyEpilepsyTeam Member said:

hi yes I suffer sometimes with them you can actually get medication for it good luck

posted 4 months ago
A MyEpilepsyTeam Member said:

make sure u get plenty of sleep and water I do breathing exercises which helps and I go to this woman who does body alinment that helps

posted 4 months ago
A MyEpilepsyTeam Member said:

Your dizziness is a side effect from the meds.

posted 4 months ago
A MyEpilepsyTeam Member said:

the meds are the to blame. if you google your med and then the words 'side effect'... it will show you all the side effects.

posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in